MathSciNet Relay Station
MathSciNet bibliographic data
MR2578542 60H15 (35R60 60H40)
Niu, Min; Xie, Bin Regularity of a fractional partial differential equation driven by space-time white noise. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1479–1489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement